# SDR ASOA200901237

- Difficulty date: November 5, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 19,203 hours, 16,321 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 559.80
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY SEAT TRACK SEGMENT LBL 27 FS 559.80 AND 559+96 FITTING ASSY FOR BULKHEAD ATTACHMENT BROKEN PN CDSP1900-509.  REMOVED AND REPLACED FITTING ASSY FOR BULKHEAD ATTACHMENT AT LBL 27, FS 557.80 AND 559+96 IAW SRM 51-41-04.
